# SDR SIMA2035

- Difficulty date: July 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPC
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3072 - FLIGHT ATTENDANT REPORTS FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 8F FAILS TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED BULBS AT SEAT 8C IAW SAAB AMM 33-50.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
